Blood glucose of 350?


My name is Caitlyn and I am a type one Diabetic. Just a few hours ago, my insulin pump (an Animas 2020) warned me of an occlusion. I called the company, fixed it, and go on my merry way. Unfortunately, my blood sugar went up to 350 and has not come down since. I enjoy given an insulin injection. Anything I can do to speed up the process? I do not have key tones, so water will not do anything for me besides form me have to go to the bathroom. <3
Answers:
well, did you thieve fast acting insulin like humulin or the slower novalog? I take a combination when that happen, but i take a low dose, and add more needed later. Do you own a treadmill.. I know this sounds stupid but pulling weeds for some reason brings my insulin back down... Another goofy entry i notice before is munching lettuce brings my suger down.. I think its because its neglected calories but it is roughage that my metabolism is processing... works for me. Although I wouldn't send, "pulling weeds in my garden, and munching lettuce" into a diabetic magazine... lol. Hope you obtain to feeling better, I know you feel icky right now..God bless.
Relax. 350 mg/dl reading, though pretty glorious, is not as troublesome as 450 mg/dl and since you had taken insulin injection already, there's nothing much you can do but wait it out to lower for acceptable levels. Since you said that you do not have ketones, then it's an encouraging sign. However, if you consistency groggy or uneasy, then take plenty of water to relax you and tried to bring some sleep. Try to monitor your blood sugar every hour to find out the how it is decreasing (I assume you have a glucose meter), or request for an adjustment of your insulin injection if it does not lower to below 200. Good luck to you.
What is High Blood Sugar?

* Normal blood sugar: 65 -140.
* High blood sugar: 250-350
* Very high blood sugar: (over 350)
Complications of Diabetes

Common complications of diabetes are:

* Heart disease
* Stroke
* Diabetic retinopathy
* Kidney disease
* Sciatica
Nope, sadly all you can do is wait it out. When you get below 200 exercise will help the insulin work faster but when you get down to 200 your insulin will be working already so it won't do much good.

Just rest, drink wet just because it is good for you when you have elevated blood sugar, and don't eat any carbs until your number goes down. Source(s): Type 1 diabetic 9 years
When it comes to lowering blood glucose levels as high as 350 mg/dl, it is not astute to "speed it up". In the ICU we'd put you on an insulin drip and check your blood sugar hourly - with a goal of lowering the blood sugar no more than 25-50 mg/dl an hour. A level of 350 contained by an IDDM patient would warrant a call to the on-call physician as well. You can produce extreme hypokalemia if you lower your blood glucose levels to quickly, as insulin is very potent within the uptake of potassium into the cells - leaving your serum levels wadding. How long has it been 350? you should continue the urine ketone tryout strips ...and if you start feeling groggy and weak, surely DO NOT lay down and sleep.. seek treatment surrounded by the ER! - I'm sure you're familiar with DKA! You also don't want to overshoot and cause hypoglycemic coma.

-Chad, RN ICU
Hi,

There should be a 800 number to bid the factory for support, and then you can also call the pharmacy that you get medical supplies from, and afterwards your doctor probably has a on call specilist.

If you feel your time is in danger, and have condition insurance, you can also call 911 and get a paramedic to take a look at you, or be in motion visit the local emergency room too.

Lots of choices, and you can do any one of them.

If the reading was over 450, then calling 911 would be my best direction. 350 is really high, but not so high to spend the next 4 hours contained by the emergency room only to find out that the insulin finally kicked in 3 hours from now, and the doctors want to run some test and see what is wrong with you, and you will be back to normal contained by a few hours.

I think that a qualified pharmacy would say to take a rapid acting insulin, and offer a type and amount to take - depending on your weight, and that will be dutiful to quickly bring your sugar level below 200.

But who am I? I barely know anything in the region of diabetes, and should not be giving advice that might kill you if I am wrong. So seek professional lend a hand! Calling the pharmacy is free, and they probably have someone on staff working all hours of the night that you can reach a deal with, so you will not even be waking up your doctor.

Also after you get your blood sugar plane moving down, make sure that you don't exceed the amount of medication that you need to take, and be wary to measure your blood sugar in say 4 and 6 hours from in a minute, to make sure overmedication did not lower it to far. You really want to be above 85 - 100 tonight.

If you get a nightmare, wake up and exam your blood sugar level. Nightmares are a sure sign that your blood sugar level is to low. So is sleeplessness. So if you are not sleepy, check the blood sugar level to form sure it is high enough.

I guess that you already know that feeling approaching you might faint or are dizzy are signs of low sugar too.

Good Luck!


Related Questions:
  • Any dutiful tablet for lasting Asthma Patient? and any devout suggestion to cut back on stomach for me?
  • How to cope up beside MILs who poke near proboscis into every business of mine.?
  • Does this nouns resembling aortic stenosis?
  • Does getting your ears flushed at the doctors grain apt?
  • How long is the incubation interval for herpes?
  • Diseases Conditions






    Copyright (C) 2007-2012 DCQnA.com All Rights reserved.     Contact us